# SDR FDEA201706301841

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,012 hours, 26,646 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N40011
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LOWER I/B PANEL HAS CORROSION TO OUTER SKIN 8" FROM I/B EDGE.  T/E REPAIRED IAW EA F-5510-T0333919 A P3.
